# SDR DALA14013053146

- Difficulty date: February 24, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 31,531 hours, 16,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PAX CABIN FLOOR SUPPORT Y1162 AND FRAME 68.  REPLACED FLOOR BETWEEN FRAMES 68 - 69 IAW SRM 51-72-11 AND DWG D53472800,
